MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY DWS7 V.5.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY DWS7 V.5.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100149280
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Prior to the procedure, following patient preparation, the case was cancelled due to a computer startup issue.When booting the pc, the pc would beep and flash red but never fully start up.The procedure was cancelled and there were no adverse patient consequences.
 
Additional Manufacturer Narrative
One ensite velocity¿ dws7 was received.Ac power was successfully applied to the velocity dws and the display workstation failed to successfully execute the hardware self-test.The power on button flashed red five times while simultaneously emitting five audible tones.This is an indication of a ram (random access memory) fault which was resolved by removing the second processor module.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information provided to abbott and the investigation performed, the root cause of the reported event has been isolated to abnormal functionality of the second processor module assembly and subsequent memory module fault.

Brand Name
ENSITE VELOCITY DWS7 V.5.0.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9765843
Report Number2184149-2020-00029
Device Sequence Number2456723
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public05415067014573
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100149280
Device Catalogue NumberEE3000
Device Lot Number6376989
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;